Volume 17, Number 2

Articles in the Issue:

Regular Articles:
 
Ping Luo and Qun Lin
High Accuracy Analysis Of The Wilson Element.
J. Comp. Math., 17 (1999), pp. 113-124
. Abstract
 

Full Article
   
Jian Guo Huang
The Schwarz Chaotic Relaxation Method With Inexact Solvers On The Subdomains.
J. Comp. Math., 17 (1999), pp. 125-132
. Abstract
 

Full Article
   
Wen Ping Zeng
A Leap Frog Finite Difference Scheme For A Class Of Nonlinear Schrödinger Equations Of High Order.
J. Comp. Math., 17 (1999), pp. 133-138
. Abstract
 

Full Article
   
Yin Nian He, Dong Sheng Li and Kai Tai Li
Nonlinear Galerkin Method And Crank-Nicolsonmethod For Viscous Incompressible Flow.
J. Comp. Math., 17 (1999), pp. 139-158. Abstract
 

Full Article
     
Fu Ming Ma
Numerical Computation Of Bounded Solutions For A Semilinear Elliptic Equation On An Infinite Strip.
J. Comp. Math., 17 (1999), pp. 159-170. Abstract
 

Full Article
     
Ying Guang Shi
Generalized Gaussian Quadrature Formulas With Chebyshev Nodes.
J. Comp. Math., 17 (1999), pp. 171-178. Abstract
 

Full Article
     
Lian Sheng Zhang, Feng Gao and Wen Xing Zhu
Nonlinear Integer Programming And Global Optimization.
J. Comp. Math., 17 (1999), pp. 179-190. Abstract
 

Full Article
     
Hui Feng and Long Jun Shen
The Finite Element Method For Semilinear Parabolic Equations With Discontinuous Coefficients.
J. Comp. Math., 17 (1999), pp. 191-198. Abstract
 

Full Article
     
Nai Hua Xiu
On The Linear Convergence Of PC-Method For A Class Of Linear Variational Inequalities.
J. Comp. Math., 17 (1999), pp. 199-208. Abstract
 

Full Article
     
Yan Ping Chen
Mixed Finite Element Methods For A Strongly Nonlinear Parabolic Problem.
J. Comp. Math., 17 (1999), pp. 209-220. Abstract
 

Full Article
     
Puta Mircea and Casu Ioan
Kahan's Integrator And The Free Rigid Body Dynamics.
J. Comp. Math., 17 (1999), pp. 221-224. Abstract
 

Full Article